# SDR R61A2021120100956

- Difficulty date: November 15, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Rib
- Part number: 17062234004
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR O/B MOST RIB CRACKED.  R&R'D RIB IAW SRM 51-43-02 PSE 55-10-017
